# SDR GAIA9604

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rib
- Part number: 651725613
- Condition: Cracked
- Location: Rt Wing L/E
- Part time: 71,048 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 7 SLAT ACTUATOR REPLACEMENT AT MSP, MECHANIC FOUND OUTBOARD SLAT ACTUATOR TRUNNION SUPPORT RIB CRACKED THROUGH LOWER BOLT HOLE.  SUPPORT RIB REPLACED PER SB 727-57-130R2, ACTUATOR INSTALLED, RIG AND LEAK CHECKED SATISFACTORY.  AGING AIRCRAFT MOD PER SB 57-130R2 HAS NOT BEEN PREVIOUSLY ACCOMPLISHED ON THIS AIRCRAFT.  (M)
